# SDR 96FDEA00556

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Double Drilled
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE AND TRIPLE HOLES IN FRAME STA 1030 BETWEEN STR 8 AND 9 RT.  ACCESSED AREA, TRIMMED OUT DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED FASTENERS AT BS 1030 BETWEEN STR 8 AND 9 RT PER EWO NR 96-2135.
